# SDR NSVA200600141

- Difficulty date: September 11, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N221CJ
- Make and model: Beech 1900D
- Aircraft serial: UE221
- Aircraft time: 20,823 hours, 29,786 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Limit Switch
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS WILL NOT RETRACT BEYOND 17 DEGREES.  FOUND INBD UPLIMIT SWITCH IN RT INBD WING STICKING FROM CORROSION.  CLEANED, INSPECTED AND LUBED.  OPS CK NORMAL.
